Alert archive / Wisconsin / Flash Flood Warnings in 2016
Flash Flood Warning 11, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Jul 11, 2016, 10:49 PM CDT for 7 counties in Wisconsin. It was in force for 7 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 10:49 PM CDT (03:49 UTC)
- Expired
- Jul 12, 2016, 6:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashland County, WI, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Iron County, WI, Sawyer County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 91 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 11:00 PM CDT | HEAVY RAIN 3.42 | 6 Wsw Ino, WI | STORM TOTAL RAINFALL. |
| Jul 11, 11:00 PM CDT | HEAVY RAIN 3.42 | 7 Se Iron River, WI | STORM TOTAL RAINFALL. |
| Jul 11, 11:45 PM CDT | FLASH FLOOD | 1 Se Marengo, WI | WISCONSIN STATE HIGHWAY 13 CLOSED IN BOTH DIRECTIONS AT COUNTY ROAD C. |
| Jul 11, 11:56 PM CDT | FLASH FLOOD | 3 Wsw Ashland, WI | WISCONSIN HIGHWAY 137 CLOSED IN BOTH DIRECTIONS AT WHIPPERFURTH ROAD. |
| Jul 12, 12:17 AM CDT | FLASH FLOOD | 1 Nne Solon Springs, WI | SEVERAL INCHES OF WATER ON COUNTY ROAD A JUST EAST OF COUNTY ROAD AA. |
| Jul 12, 12:17 AM CDT | FLASH FLOOD | 2 Nne Solon Springs, WI | SEVERAL INCHES OF WATER ON COUNTY ROAD A JUST EAST OF COUNTY ROAD AA. |
| Jul 12, 12:42 AM CDT | FLASH FLOOD | 1 Wnw Cedar, WI | US HIGHWAY 2 CLOSED IN BOTH DIRECTIONS AT HIGHWAY 169. |
| Jul 12, 6:00 AM CDT | HEAVY RAIN 8.21 | 2 Wnw Seeley, WI | COCORAHS STATION 2 WNW SEELEY /WI-SR-1/. |
| Jul 12, 6:15 AM CDT | HEAVY RAIN 6.24 | 3 Wnw Clam Lake, WI | COCORAHS STATION 3 W CLAM LAKE /WI-BY-2/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2508 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 26.2
The text
As transmitted.
064
WGUS53 KDLH 120349
FFWDLH
WIC003-007-013-031-051-113-129-121115-
/O.NEW.KDLH.FF.W.0011.160712T0349Z-160712T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1049 PM CDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN SAWYER COUNTY IN NORTHWESTERN WISCONSIN...
ASHLAND COUNTY IN NORTHWESTERN WISCONSIN...
BURNETT COUNTY IN NORTHWESTERN WISCONSIN...
NORTHWESTERN IRON COUNTY IN NORTHWESTERN WISCONSIN...
BAYFIELD COUNTY IN NORTHWESTERN WISCONSIN...
DOUGLAS COUNTY IN NORTHWESTERN WISCONSIN...
WASHBURN COUNTY IN NORTHWESTERN WISCONSIN...
* UNTIL 615 AM CDT TUESDAY
* AT 1041 PM CDT...LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT
OFFICIALS REPORTED WIDESPREAD FLASH FLOODING OCCURRING ACROSS MUCH
OF NORTHWEST WISCONSIN. MANY STATE... COUNTY...AND LOCAL ROADS
ARE UNDER WATER... AND NUMEROUS ROAD WASH OUTS HAVE OCCURRED.
BETWEEN 6 AND 9 INCHES OF RAIN HAVE FALLEN...AND ADDITIONAL
RAINFALL OF AT LEAST 2 TO 4 INCHES IS EXPECTED THROUGH 2
AM...WHICH WILL RESULT IN CONTINUED FLOODING THROUGH THE OVERNIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPOONER...HAYWARD...CHIPPEWA FLOWAGE...ASHLAND...WASHBURN...
HURLEY...SHELL LAKE...GRANTSBURG...SANBORN...HAWTHORNE...
IRON RIVER...LAKE NEBAGAMON...ROUND LAKE...TREGO...CABLE...
TRADE LAKE...SIREN...BARNES...WASCOTT AND MAPLE.
FLOOD WATERS ON WHITTLESEY CREEK... THE WHITE RIVER... THE BAD RIVER
AND THE MONTREAL RIVER ARE RISING RAPIDLY AND WILL CONTINUE TO RISE
OVERNIGHT. THE CREST ON THE WHITE RIVER AND WHITTLESEY CREEK MAY
REACH NEAR RECORD LEVELS OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! THIS IS AN EXTREMELY DANGEROUS SITUATION!
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD UNDER ANY
CIRCUMSTANCES!! TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED
ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.
ABANDON CAMPGROUNDS AND CAMP SITES NEAR STREAMS... CREEKS AND RIVERS
FOR HIGHER GROUND IMMEDIATELY!
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
LAT...LON 4564 9215 4573 9216 4573 9253 4564 9253
4564 9289 4588 9272 4608 9229 4652 9228
4710 9036 4701 9036 4694 9046 4692 9039
4687 9042 4673 9072 4661 9044 4654 9040
4651 9023 4632 9007 4589 9112 4581 9144
$$
MILLER1 follow-up statement
625
WGUS73 KDLH 121053
FFSDLH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
553 AM CDT TUE JUL 12 2016
WIC003-007-013-031-051-113-129-121102-
/O.CAN.KDLH.FF.W.0011.000000T0000Z-160712T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAWYER WI-ASHLAND WI-BURNETT WI-IRON WI-BAYFIELD WI-DOUGLAS WI-
WASHBURN WI-
553 AM CDT TUE JUL 12 2016
...THE FLASH FLOOD WARNING FOR NORTHWESTERN SAWYER...ASHLAND...
BURNETT...NORTHWESTERN IRON...BAYFIELD...DOUGLAS AND WASHBURN
COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED AND THE FLASH FLOOD WARNING WILL BE ALLOWED
TO EXPIRE. HOWEVER...MANY STATE... COUNTY...AND LOCAL ROADS WILL
REMAIN UNDER WATER TODAY...WITH NUMEROUS ROAD WASH OUTS.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD UNDER
ANY CIRCUMSTANCES. MOST FLOOD DEATHS OCCUR IN VEHICLES.
LAT...LON 4564 9215 4573 9216 4573 9253 4564 9253
4564 9289 4588 9272 4608 9229 4652 9228
4710 9036 4701 9036 4694 9046 4692 9039
4687 9042 4673 9072 4661 9044 4654 9040
4651 9023 4632 9007 4589 9112 4581 9144
$$
GRANINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 8:36 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 11, 8:36 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Duluth MN 836 PM CDT MON JUL 11 2016 .UPDATE... Issued at 835 PM CDT Mon Jul 11 2016 major rain event ongoing across a large portion of the forecast area and may continue most of the night. We are concerned this may evolve into a high-end life-threatening situation. A stationary front lies across central MN into northcentral WI with the storms with the heaviest rainfall along it. The front has been wobbling north/south for the past 8 hours focusing the heavy rain across the Cass-Crow Wing-Aitkin Pine counties/Burnett/southern Douglas to Ashland county and the Hayward Lakes in NW WI. Rainfall amounts of 3 to 5 inches in 6 hours are common across that area. Unfortunely, it looks like it may continue into the early morning hours. PWATs are very high with values at 1.8 to 2.2 over the affected region. A low level jet of 35-45 knots is developing and interact with the boundary. Radar shows development on the southern end of the line. These conditions will cause widespread flooding across the affected areas and the event could approach the June 2012 heavy rainfall event. The Twin Ports will not be affected by the heaviest rainfall storms. && .SHORT TERM...(This evening through Tuesday) Issued at 316 PM CDT Mon Jul 11 2016 An upper level low was located in northeast MT at 19Z. Meanwhile, a surface low was meandering around eastern SD. A warm front extended eastward from the low across southern MN. A ridge of high pressure was draped along the Canadian border at 19Z and has kept much of this area of the region rain free this afternoon. Showers and thunderstorms have been percolating mainly over the southern tier of the MN portion of the forecast area today. So far, rainfall amounts from live gages has been generally less than 2 inches. However, Crow Wing and Itasca counties have a few reports between 2 and 2.25 inches of rain. Much of northwest WI has been rain free, with the exception of the storms that have developed this afternoon from Burnett to Douglas, Bayfield and Ashland counties. The current batch of storms is underneath a good sized area of 700-400mb differential vorticity advection. Expecting some training of thunderstorms late this afternoon from the Brainerd Lakes region east to Aitkin, but expect this activity to diminish as the aforementioned area of vorticity advection lifts northward into a more stable atmosphere. Will however, see more storms tonight across the area as the surface low lifts northeastward into west central MN before being absorbed into the stronger surface low in Saskatchewan. A few storms may linger over the Arrowhead and the Chequamegon National Forest area of northwest Wisconsin Tuesday morning as an upper level impulse moves through. Drier air arrives elsewhere Tuesday allowing for a rain free day. .LONG TERM...(Tuesday night through Monday) Issued at 316 PM CDT Mon Jul 11 2016 A stacked low will move east across southern Canada during the middle of the week. The Northland will initially be in warm and humid south-southwest flow, but the low's cold front will move through the Northland Wednesday, bringing cloud cover and low chances of showers. Cannot rule out thunder if there is enough heating, but the cloud cover will limit the threat. The Northland will then be in cool northwest flow Thursday, which will promote widespread broken/overcast cumulus and some showers. The threat of thunder is low, but not impossible. The models are trending drier for late this week, with potentially surface high pressure over the region Friday and Saturday. The forecast kept some low chances of showers until there is greater confidence in the trend. Return flow will probably bring more heat and humidity to the Northland later in the weekend and early next week, and bring back the chances for thunderstorms. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 702 PM CDT Mon Jul 11 2016 Thunderstorms with heavy rain will affect the terminals periodically through the evening. A mix of VFR, high end MVFR ceilings will occur with some LIFR in the vicinity of the strongest storms. Gusty winds are likely near the stronger storms too. These storms will diminish from west to east late tonight. VFR on Tuesday. && .PRELIMINARY POINT TEMPS/POPS... DLH 66 80 61 79 / 90 10 0 20 INL 65 77 61 68 / 80 10 30 50 BRD 65 81 63 79 / 70 0 0 20 HYR 68 82 64 83 / 80 10 0 10 ASX 68 82 64 83 / 80 10 0 10 && .DLH Watches/Warnings/Advisories... WI...None. MN...None. LS...Small Craft Advisory until 10 PM CDT this evening for LSZ144-145. && UPDATE...Stewart SHORT TERM...GSF LONG TERM...Grochocinski AVIATION...GSF
Hazardous weather outlook, Jul 11, 4:10 AM CDT, 18 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 410 AM CDT MON JUL 11 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-120945- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 410 AM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS WILL IMPACT THE ENTIRE NORTHLAND TODAY AND TONIGHT...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. STRONG NORTHEAST WINDS WILL INCREASE THE THREAT OF RIP CURRENTS...MAINLY IN THE DULUTH ENTRY AFFECTING THE PARK POINT BEACH IN DULUTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST WISCONSIN ON TUESDAY...WITH A FEW STRONG STORMS POSSIBLE. THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL LIKELY BE NEEDED TODAY. LSZ121-140>148-120945- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 410 AM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NORTHEAST WINDS ACROSS WESTERN LAKE SUPERIOR TODAY WILL RESULT IN BUILDING WAVES...MAINLY AT THE HEAD OF THE LAKE. SEE THE LATEST MARINE WEATHER MESSAGE FOR DETAILS ON A SMALL CRAFT ADVISORY IN EFFECT. MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY AND WEDNESDAY SOUTH-SOUTHWEST WINDS WILL INCREASE...POSSIBLY RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. JJM MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 11, 9:50 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
950 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD 1 NNE PLEASANT VALLEY 46.55N 92.38W
07/11/2016 CARLTON MN PUBLIC
SHEETZ ROADWAY WASHED OUT IN TWO PLACES. WATER COMING
INTO THE BASEMENT WINDOWS AND GARAGE AT A RESIDENCE ON
THE ROADWAY.
&&
WLLocal storm report, Jul 11, 10:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1011 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 2 NNW MOOSE LAKE STATE 46.46N 92.75W
07/11/2016 CARLTON MN 911 CALL CENTER
ROAD WASHED OUT ALONG COUNTY ROAD 61 AND MILLS ROAD.
REPORT OF ABOUT A FOOT OR SO OF STANDING WATER.
&&
WLLocal storm report, Jul 11, 10:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1020 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FLASH FLOOD HINCKLEY 46.01N 92.94W
07/11/2016 PINE MN TRAINED SPOTTER
ON DUNN AVENUE THERE WAS IN EXCESS OF 8 INCHES OF WATER
STANDING ON THE ROADWAY. ALSO REPORTED 6 TO 8 INCHES OF
WATER STANDING ON THE ROADWAY ON 3RD STREET AND LAWLER
AVENUE.
&&
WLSpecial weather statement, Jul 11, 10:22 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1022 PM CDT MON JUL 11 2016
WIZ002>004-008-120400-
IRON-SAWYER-BAYFIELD-ASHLAND-
1022 PM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL SAWYER...
ASHLAND...NORTHWESTERN IRON AND SOUTHEASTERN BAYFIELD COUNTIES...
AT 1021 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR ASHLAND...TO 7 MILES NORTHEAST OF CHIPPEWA FLOWAGE...AND
MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 45 MPH...HALF INCH HAIL...AND FREQUENT CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHIPPEWA FLOWAGE...ASHLAND...SANBORN...MELLEN...BARKSDALE...MARENGO...
SAXON...GURNEY...UPSON...NAMEKAGON LAKE...NAMEKAGON...ODANAH...CLAM LAKE...
NEW POST...MONTREAL...KIMBALL...MORSE...PENCE...MOOSE LAKE SAWYER COUNTY
AND TEAL LAKE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
LAT...LON 4627 9030 4590 9126 4661 9098 4692 9039
4689 9039 4686 9043 4680 9060 4676 9063
4675 9069 4673 9072 4662 9053 4661 9044
4657 9044 4654 9040 4655 9033 4652 9031
4652 9027 4650 9026 4650 9022 4649 9021
TIME...MOT...LOC 0321Z 233DEG 47KT 4660 9083 4599 9108
DAPLocal storm report, Jul 11, 10:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1023 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HEAVY RAIN WOLFORD 46.55N 93.98W
07/11/2016 E5.25 INCH CROW WING MN BROADCAST MEDIA
TOTAL RAINFALL TODAY. STILL RAINING AT THE TIME OF THE
REPORT.
&&
WLLocal storm report, Jul 11, 10:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1044 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 1 NW MOOSE LAKE STATE P 46.45N 92.76W
07/11/2016 CARLTON MN 911 CALL CENTER
LOTS OF STANDING WATER AT THE INTERSECTION OF ELM AVENUE
AND ARROWHEAD LANE.
0900 PM FLASH FLOOD 7 NNW KETTLE RIVER 46.58N 92.91W
07/11/2016 CARLTON MN 911 CALL CENTER
ROADWAY IMPASSABLE AT THE INTERSECTION OF COUNTY ROAD 129
AND 73 DUE TO WATER ON ROADWAY.
1043 PM HEAVY RAIN 1 N BRAINERD 46.37N 94.19W
07/11/2016 M8.90 INCH CROW WING MN TRAINED SPOTTER
STORM TOTAL RAINFALL. NO LONGER RAINING AT THE TIME OF
THE REPORT.
&&
WLThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:21 PM CDT | Flash Flood Warning | DLH | Ashland, Bayfield, Burnett, Douglas, Sawyer, Washburn | 3 hr |
| Jul 11, 7:27 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 33 min |
| Jul 11, 7:40 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 35 min |
| Jul 11, 8:05 PM CDT | Special Weather Statement | DLH | Bayfield | 25 min |
| Jul 11, 8:23 PM CDT | Special Weather Statement | DLH | Washburn | 37 min |
| Jul 11, 9:11 PM CDT | Special Weather Statement | DLH | Ashland, Iron, Sawyer | 49 min |
| Jul 11, 9:26 PM CDT | Special Weather Statement | DLH | Bayfield, Washburn | 34 min |
| Jul 11, 10:01 PM CDT | Flash Flood Warning | DLH | Iron | 59 min |
| Jul 11, 10:22 PM CDT | Special Weather Statement | DLH | Ashland | 38 min |
| Jul 11, 11:55 PM CDT | Special Weather Statement | DLH | Washburn | 35 min |
| Jul 12, 12:25 AM CDT | Special Weather Statement | DLH | Sawyer | 20 min |
| Jul 12, 12:58 AM CDT | Special Weather Statement | DLH | Iron | 47 min |
| Jul 12, 1:01 AM CDT | Special Weather Statement | DLH | Price | 29 min |
| Jul 12, 2:01 AM CDT | Special Weather Statement | DLH | Price | 29 min |
| Jul 12, 6:09 AM CDT | Special Weather Statement | DLH | Burnett | 81 min |
| Jul 12, 6:15 AM CDT | Special Weather Statement | DLH | Ashland, Washburn | 90 min |
| Jul 12, 7:53 AM CDT | Special Weather Statement | DLH | Burnett | 67 min |
| Jul 12, 7:54 AM CDT | Special Weather Statement | DLH | Ashland | 66 min |
| Jul 12, 11:05 AM CDT | Areal Flood Warning | DLH | Burnett | 7 days |
Nearby
Flash Flood Warnings in Wisconsin, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.